# SDR AWKA2019010702

- Difficulty date: January 3, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N784XJ
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 15,964 hours, 9,171 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Current Limiter
- Part number: ANL150
- Condition: Failed
- Location: Falp System
- Part time: 15,968 hours, 9,174 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT, THE FLAP SYSTEM FAILED AT 0. THE FLIGHT CREW ELECTED TO RETURN TO THE DEPARTURE FIELD. THE AIRCRAFT LANDED WITHOUT INCIDENT. TECHNICIANS INSPECTED THE AIRPLANE AND DETERMINED THE FLAP CONTROLLER TO BE FAULTY (P/N 6718328-1). THE UNIT WAS REPLACED AND A MAINTENANCE FLIGHT WAS PERFORMED TO VERIFY PROPER OPERATION. DURING THE MAINTENANCE FLIGHT, THE AIRCRAFT EXPERIENCED ANOTHER FLAP FAILURE. FURTHER TROUBLESHOOTING REVEALED A FAULTY CURRENT LIMITER (P/N ANL150)AND CIRCUIT BREAKER (S2899L0.5). BOTH COMPONENTS WERE REPLACED AND OPERATIONAL CHECKS COMPLETED. ANOTHER MAINTENANCE FLIGHT HAS BEEN SCHEDULED TO VERIFY PROPER OPERATION OF THE FLAP SYSTEM.
